# SDR DL72W992659

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LTR CHK C-1 12/6/99, NR 3 SPOILER DELAMINATED UPPER O/B SIDE.  REPAIRED PER SRM 57-50-6.
